# SDR R61A201310050969

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 58 hours, 32 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8000306
- Part serial: F2297
- Condition: Defective
- Location: Mlg
- Part time: 60 hours, 33 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 12000 FT, CREW RECEIVED LANDING GEAR WOW SYS FAIL MESSAGE FOR ABOUT 4 SECONDS.  MESSAGE WENT AWAY AND CREW BELIEVED IT TO BE AN ERRONEOUS MESSAGE. CAPTAIN LOOKED AT MFD AND NOTICED THAT ON THE STATUS PAGE THE L1, R1 AND FWD CARGO BIN DOOR SATUS INDICATORS WERE DISPLAYING AMBER DASHES.  CAPTAIN TRIED TO ARM THE AUTO BRAKES BUT THEY WOULD NOT ARM.  CREW ELECTED TO PERFORM A GO AROUND, DECLARED AN EMERGECY AND RAN THRU THE QRH.  CREW RETURNED AND LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MX INSPECTED AND R & R PROX SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
